Advanced

Index Reduction in Differential-Algebraic Equations Using Dummy Derivatives

Söderlind, Gustaf LU and Mattsson, Sven Erik (1993) In SIAM Journal of Scientific and Statistical Computing 14(3). p.677-692
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
in
SIAM Journal of Scientific and Statistical Computing
volume
14
issue
3
pages
677 - 692
language
English
LU publication?
yes
id
bdec48d2-bd15-454f-9d75-c0c2ce242276 (old id 8496887)
date added to LUP
2016-01-04 11:13:47
date last changed
2016-04-16 12:24:32
@misc{bdec48d2-bd15-454f-9d75-c0c2ce242276,
  author       = {Söderlind, Gustaf and Mattsson, Sven Erik},
  language     = {eng},
  number       = {3},
  pages        = {677--692},
  series       = {SIAM Journal of Scientific and Statistical Computing},
  title        = {Index Reduction in Differential-Algebraic Equations Using Dummy Derivatives},
  volume       = {14},
  year         = {1993},
}